Alert archive / Georgia / Severe Thunderstorm Warnings in 2023

Severe Thunderstorm Warning 500, NWS Atlanta, GA

August 12, 2023Madison County, Georgia

NWS Atlanta, GA issued this severe thunderstorm warning at Aug 12, 2023, 5:38 PM EDT for Madison County, Georgia. It was in force for 52 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Aug 12, 2023, 5:38 PM EDT (21:38 UTC)
Expired
Aug 12, 2023, 6:30 PM EDT
In force
52 min
Issued by
NWS Atlanta, GA
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

County Madison County, GA

The radar

The Greer radar (KGSP), 112 km from the middle of the area, began a volume at 21:39 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 9.6 hours before the alert went out and 159 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Peachtre/Fal Fld, GA at 12:00Z on 2023-08-12Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1531 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Peachtre/Fal Fld, GA at 12:00Z on 2023-08-12The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 25 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1531 J/kg
Mixed-layer CIN
-76 J/kg
Mixed-layer LCL
883 m above ground
0-6 km bulk shear
15 kt
0-1 km storm-relative helicity
25 m²/s²
0-3 km storm-relative helicity
57 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

852 
WUUS52 KFFC 122138
SVRFFC
GAC195-122230-
/O.NEW.KFFC.SV.W.0500.230812T2138Z-230812T2230Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Peachtree City GA
538 PM EDT Sat Aug 12 2023

The National Weather Service in Peachtree City has issued a

* Severe Thunderstorm Warning for...
  Northeastern Madison County in northeastern Georgia...

* Until 630 PM EDT.

* At 538 PM EDT, a severe thunderstorm was located near Vanna, or 9
  miles northeast of Danielsville, moving southeast at 20 mph.

  HAZARD...60 mph wind gusts and quarter size hail.

  SOURCE...Radar indicated.

  IMPACT...Hail damage to vehicles is expected. Expect wind damage 
           to roofs, siding, and trees.

* Locations impacted include...
  Vanna.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

If you see wind damage...hail or flooding...wait until the storm has
passed...and then call the National Weather Service toll free
at 1 8 6 6 7 6 3 4 4 6 6 or tweet us your report at NWSATLANTA.

&&

LAT...LON 3426 8312 3423 8308 3421 8309 3417 8310
      3415 8306 3412 8305 3411 8303 3410 8304
      3408 8301 3408 8300 3407 8300 3406 8303
      3425 8320 3424 8317 3427 8311
TIME...MOT...LOC 2138Z 306DEG 16KT 3423 8312 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 12, 2:42 PM EDT, 2 hours 56 minutes earlier.

Area forecast discussion, Aug 12, 2:42 PM EDT, 2 hours 56 minutes before
Area Forecast Discussion
National Weather Service Peachtree City GA
242 PM EDT Sat Aug 12 2023

...Afternoon Area Forecast Discussion...

.SHORT TERM...
(This afternoon through Sunday)
Issued at 240 PM EDT Sat Aug 12 2023

Regional radar analysis shows a large MCS moving across eastern
TN and western NC this afternoon. The steering flow remains out of
the NW and this system should impact northern portions of the
state late this afternoon into the evening hours. The atmos across
the CWA remains very unstable with 4000+ CAPEs and steep mid
level lapse rates. The best mid level forcing (shortwave) remains
just to the north along with slightly better shear. The greatest
potential for severe storms is mainly north of the Interstate 20
corridor. However, there is some potential for severe storms south
of I-20, especially if storms form along an outflow boundary and
feed off of all the instability. The primary severe hazard will be
damaging wind gusts, but a few large hail reports are not out of
the question. PWATs remain high, so localized flooding is also
possible.

The hi-res models have performed pretty poorly with this system and
have really struggled today. Cannot see a reason why convective
coverage would not be higher further south, especially in this
environment. Have raised pops from the current models to match
current radar trends. Even though south of I-20 is further away from
the mid level forcing, do think scatted coverage is needed. Pops may
be too low, especially if this system produces an organized outflow
boundary.

Think the hi-res models are struggling for convective coverage and
initiation on Sunday also. The NW flow aloft will continue and the
synoptic models are indicating another MCS coming down in the flow.
Have kept pops in the chance range for now.

NListemaa

&&

.LONG TERM...
(Monday morning through next Friday)
Issued at 240 PM EDT Sat Aug 12 2023

The end of the persistent northwest flow aloft of late will finally
have come at the start of the long term. Upper ridging will stretch
across the Gulf Coast states on Monday ahead of an approaching
trough and associated surface cold front pushing across the Ohio
Valley. Under continued influence of the ridge, very hot conditions
will persist on Monday, which will likely be the hottest day of the
forecast period. Highs will soar into the upper 90s for most, and
dewpoints will remain well into the mid to upper 70s, setting up
another day of Excessive Heat conditions with heat index values
likely above 110 in portions of central Georgia.

Fortunately, the tide will begin to turn with regard to the
excessive heat by Tuesday as the aforementioned cold front pushes
southeastward. The front will provide the focus for at least
scattered convection on Tuesday, especially in the southern two-
thirds of the CWA as cooler, drier air begins to settle into north
Georgia by the afternoon. Still, in central Georgia temperatures
will likely warrant yet another day of heat headlines. The surface
front looks to clear most of the area by Wednesday, though likely
becoming stationary across southeast Georgia. This will provide some
focus for ongoing scattered PoPs through the end of the week in the
southeast half of the area.

The relatively cooler and drier air in the wake of the front will
provide welcome relief from the extreme heat as highs return near to
even slightly below normal through the latter half of the week. In
fact, Wednesday and Thursday morning temperatures should be quite
pleasant with lows in the 60s across north Georgia and even some 50s
sneaking into the north Georgia mountains.

RW

&&

.AVIATION...
(18Z TAFS)
Issued at 1255 PM EDT Sat Aug 12 2023

Thunderstorm complex forecast to move south across the area late
this afternoon/early evening. Think the timing is very close, but
may possibly be tweaked +/- and hour as it moves through north GA.
Winds will remain on the west side, fairly light at night. Another
thunderstorm complex is possible tomorrow.

//ATL Confidence...18Z Update...
Med to high confidence.

NListemaa

&&

.PRELIMINARY POINT TEMPS/POPS...
Athens          73  94  74  96 /  60  40  20  20
Atlanta         75  93  76  97 /  60  40  20  20
Blairsville     68  88  69  90 /  60  40  20  20
Cartersville    73  93  73  96 /  60  40  20  20
Columbus        76  97  77  99 /  30  40  20  30
Gainesville     73  92  74  95 /  60  40  20  20
Macon           75  96  76  97 /  40  40  20  30
Rome            73  93  74  97 /  30  40  20  20
Peachtree City  73  94  74  97 /  60  40  20  20
Vidalia         77  96  77  97 /  30  30  20  40

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
Heat Advisory until 8 PM EDT this evening for GAZ019>025-027-
030>039-041>062-066>076-078>086-089>098-102>113.

Heat Advisory from 10 AM to 8 PM EDT Sunday for GAZ023>025-027-
033>038-042>048-052>057-066>068.

Excessive Heat Watch from Monday morning through Monday evening
for GAZ023>025-027-033>039-044>062-066>076-078>086-089>098-
102>113.

Excessive Heat Warning from 10 AM to 8 PM EDT Sunday for GAZ039-
049>051-058>062-069>076-078>086-089>098-102>113.

&&

SHORT TERM...NListemaa
LONG TERM....RW
AVIATION...NListemaa
Hazardous weather outlook, Aug 12, 10:28 AM EDT, 7 hours 10 minutes before
Hazardous Weather Outlook
National Weather Service Peachtree City GA
1028 AM EDT Sat Aug 12 2023

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-131430-
Baldwin-Banks-Barrow-Bartow-Bibb-Bleckley-Butts-Carroll-Catoosa-
Chattahoochee-Chattooga-Cherokee-Clarke-Clayton-Cobb-Coweta-
Crawford-Crisp-Dade-Dawson-DeKalb-Dodge-Dooly-Douglas-Emanuel-
Fannin-Fayette-Floyd-Forsyth-Gilmer-Glascock-Gordon-Greene-
Gwinnett-Hall-Hancock-Haralson-Harris-Heard-Henry-Houston-Jackson-
Jasper-Jefferson-Johnson-Jones-Lamar-Laurens-Lumpkin-Macon-
Madison-Marion-Meriwether-Monroe-Montgomery-Morgan-Murray-
Muscogee-Newton-North Fulton-Oconee-Oglethorpe-Paulding-Peach-
Pickens-Pike-Polk-Pulaski-Putnam-Rockdale-Schley-South Fulton-
Spalding-Stewart-Sumter-Talbot-Taliaferro-Taylor-Telfair-Toombs-
Towns-Treutlen-Troup-Twiggs-Union-Upson-Walker-Walton-Warren-
Washington-Webster-Wheeler-White-Whitfield-Wilcox-Wilkes-
Wilkinson-
1028 AM EDT Sat Aug 12 2023

This Hazardous Weather Outlook is for portions of North and Central Georgia.

.DAY ONE...This Afternoon and Tonight...

A Heat Advisory is in effect for all of central Georgia and
portions of north Georgia south of a Rome to Canton to
Gainesville line until 8 PM today. Heat Index values between
105-109 degrees are likely. Some areas near Macon could approach
Excessive Heat Warning criteria with heat index values near 110
degrees.

Scattered thunderstorms are also expected this afternoon and
evening. Some storms could become strong to severe, capable of
producing damaging wind gusts, frequent lightning, and locally
heavy rain.

.DAYS TWO THROUGH SEVEN...Sunday through Friday...

An Excessive Heat Watch has been issued for portions of central
and central Georgia for Sunday, mainly along and south of a line
from Washington to College Park to Franklin. Heat Index values
around 110 degrees are possible.

Heat Index values will remain high for portions of central and
southern Georgia through early next week. Additional Advisories
and/or Warnings may be needed. Take extra precautions and drink
plenty of fluids if you plan to spend time outside this weekend or
early next week.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not requested but spotters are encouraged
to submit reports of severe weather through the web by going to
weather.gov/atlanta.

In the hours before

Local storm report, Aug 12, 5:13 PM EDT, 25 minutes before
Preliminary Local Storm Report
National Weather Service Peachtree City GA
513 PM EDT Sat Aug 12 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0455 PM     Tstm Wnd Gst     1 WSW Hartsfield-Jackso 33.63N 84.45W
08/12/2023  M67 MPH          Clayton            GA   ASOS

            Measured at ASOS station KATL Atlanta.

&&

DL
Special weather statement, Aug 12, 5:25 PM EDT, 13 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
525 PM EDT Sat Aug 12 2023

GAZ079-080-091-122200-
Taylor GA-Marion GA-Talbot GA-
525 PM EDT Sat Aug 12 2023

...A strong thunderstorm will impact portions of northeastern Marion,
southwestern Talbot and west central Taylor Counties through 600 PM
EDT...

At 525 PM EDT, a strong thunderstorm was over Geneva, or near
Talbotton, moving southeast at 15 mph.

HAZARD...40 to 50 mph wind, up to penny sized hail, frequent cloud
         to ground lightning and heavy rain.

SOURCE...Radar indicated.

IMPACT...Expect minor damage to tree limbs and blowing around of
         light, unsecured objects. Heavy rain may cause temporary
         street flooding especially in poor drainage areas.

Locations impacted include...
Talbotton, Junction City, Geneva, Howard, Mauk, and Baldwinville.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.

&&

LAT...LON 3260 8467 3271 8457 3261 8433 3247 8444
TIME...MOT...LOC 2125Z 307DEG 13KT 3260 8457

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...50 MPH
Special weather statement, Aug 12, 5:26 PM EDT, 12 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
526 PM EDT Sat Aug 12 2023

GAZ091-092-122200-
Schley GA-Marion GA-
526 PM EDT Sat Aug 12 2023

...A strong thunderstorm will impact portions of central Marion and
northwestern Schley Counties through 600 PM EDT...

At 526 PM EDT, a strong thunderstorm was over Buena Vista, moving
southeast at 15 mph.

HAZARD...40 to 50 mph wind, pea sized hail and frequent cloud to
         ground lightning.

SOURCE...Radar indicated.

IMPACT...Expect minor damage to tree limbs and blowing around of
         light, unsecured objects.

Locations impacted include...
Buena Vista, Putnam, Tazewell, Doyle, and Zellobee.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning.

&&

LAT...LON 3221 8458 3230 8466 3233 8466 3236 8451
      3243 8439 3241 8439 3242 8438 3241 8436
      3240 8436 3240 8435 3238 8435 3240 8433
      3239 8432 3237 8432 3237 8429 3235 8426
      3225 8441
TIME...MOT...LOC 2126Z 318DEG 11KT 3232 8448

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...50 MPH
Local storm report, Aug 12, 5:27 PM EDT, 11 minutes before
Preliminary Local Storm Report
National Weather Service Peachtree City GA
527 PM EDT Sat Aug 12 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0428 PM     Tstm Wnd Dmg     2 WNW Fairburn          33.58N 84.61W
08/12/2023                   Fulton             GA   Emergency Mngr

            Tree down near intersection of Tell Rd and
            Rivertown Rd.

&&

DL
Special weather statement, Aug 12, 5:27 PM EDT, 11 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
527 PM EDT Sat Aug 12 2023

GAZ031-042-043-122200-
Douglas GA-Carroll GA-Paulding GA-
527 PM EDT Sat Aug 12 2023

...A strong thunderstorm will impact portions of southern Paulding,
northeastern Carroll and northwestern Douglas Counties through 600 PM
EDT...

At 527 PM EDT, a strong thunderstorm was near Draketown, or 8 miles
southwest of Dallas, moving southeast at 20 mph.

HAZARD...40 to 50 mph wind, frequent cloud to ground lightning and
         heavy rain.

SOURCE...Radar indicated.

IMPACT...Expect minor damage to tree limbs and blowing around of
         light, unsecured objects. Heavy rain may cause temporary
         street flooding especially in poor drainage areas.

Locations impacted include...
Douglasville, Dallas, Villa Rica, Temple, Hiram, Braswell, Yorkville,
Winston, Lake Val-Do-Mar, Brownsville, and New Georgia.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.

A Severe Thunderstorm Watch remains in effect until 700 PM EDT for
northwestern Georgia.

&&

LAT...LON 3381 8504 3395 8504 3395 8498 3397 8497
      3398 8492 3385 8472 3381 8472 3372 8471
      3368 8474 3369 8492 3372 8505
TIME...MOT...LOC 2127Z 301DEG 17KT 3385 8497

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH
Local storm report, Aug 12, 5:30 PM EDT, 8 minutes before
Preliminary Local Storm Report
National Weather Service Peachtree City GA
530 PM EDT Sat Aug 12 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0438 PM     Tstm Wnd Dmg     2 SSE Sandtown          33.67N 84.55W
08/12/2023                   Fulton             GA   Emergency Mngr

            Tree down at Butner Rd and Camp Creek Pkwy
            SW.

&&

DL

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 12, 1:58 PM EDTSpecial Weather StatementFFCDade32 min
Aug 12, 2:10 PM EDTSpecial Weather StatementFFCWalker35 min
Aug 12, 2:27 PM EDTSpecial Weather StatementFFCFannin33 min
Aug 12, 2:34 PM EDTSpecial Weather StatementFFCMurray, Whitfield26 min
Aug 12, 2:43 PM EDTSpecial Weather StatementFFCWhitfield32 min
Aug 12, 2:45 PM EDTExcessive Heat WatchFFCBaldwin, Banks, Barrow, Bibb, Bleckley, Butts and 65 more23 hr
Aug 12, 2:45 PM EDTExcessive Heat WarningFFCBaldwin, Bibb, Bleckley, Butts, Chattahoochee, Crawford and 42 more29 hr
Aug 12, 2:45 PM EDTHeat AdvisoryFFCBanks, Barrow, Carroll, Clarke, Clayton, Coweta and 19 more29 hr
Aug 12, 2:46 PM EDTSpecial Weather StatementFFCCatoosa29 min
Aug 12, 2:50 PM EDTSevere Thunderstorm WarningFFCDade, Walker40 min
Aug 12, 3:01 PM EDTSevere Thunderstorm WarningFFCCatoosa, Murray, Whitfield44 min
Aug 12, 3:04 PM EDTSpecial Weather StatementFFCCoweta26 min
Aug 12, 3:05 PM EDTSpecial Weather StatementFFCMurray25 min
Aug 12, 3:14 PM EDTSpecial Weather StatementFFCHaralson31 min
Aug 12, 3:17 PM EDTSpecial Weather StatementFFCHeard28 min
Aug 12, 3:24 PM EDTSpecial Weather StatementFFCPaulding36 min
Aug 12, 3:29 PM EDTSevere Thunderstorm WarningFFCCatoosa, Dade, Walker, Whitfield46 min
Aug 12, 3:32 PM EDTSpecial Weather StatementFFCCarroll28 min
Aug 12, 3:34 PM EDTSpecial Weather StatementFFCGilmer, Gordon, Pickens26 min
Aug 12, 3:43 PM EDTSpecial Weather StatementFFCTroup32 min
Aug 12, 3:59 PM EDTSpecial Weather StatementFFCDouglas31 min
Aug 12, 4:02 PM EDTSpecial Weather StatementFFCWhite28 min
Aug 12, 4:05 PM EDTSpecial Weather StatementFFCDawson, Gilmer, Lumpkin, Pickens, Union25 min
Aug 12, 4:10 PM EDTSpecial Weather StatementFFCCoweta35 min
Aug 12, 4:13 PM EDTSpecial Weather StatementFFCDouglas32 min
Aug 12, 4:15 PM EDTSpecial Weather StatementFFCCarroll30 min
Aug 12, 4:16 PM EDTSpecial Weather StatementFFCMeriwether29 min
Aug 12, 4:27 PM EDTSevere Thunderstorm WarningFFCClayton, Coweta, DeKalb, Douglas, Fayette, Fulton48 min
Aug 12, 4:31 PM EDTSpecial Weather StatementFFCHarris29 min
Aug 12, 4:34 PM EDTSpecial Weather StatementFFCFulton26 min
Aug 12, 4:52 PM EDTSevere Thunderstorm WarningFFCClayton, DeKalb, Fayette, Fulton, Henry, Rockdale and 1 more38 min
Aug 12, 4:56 PM EDTSpecial Weather StatementFFCMarion34 min
Aug 12, 5:07 PM EDTSevere Thunderstorm WarningFFCChattahoochee, Marion, Muscogee, Talbot53 min
Aug 12, 5:09 PM EDTSevere Thunderstorm WarningFFCHaralson, Polk51 min
Aug 12, 5:16 PM EDTSevere Thunderstorm WarningFFCButts, Clayton, DeKalb, Gwinnett, Henry, Newton and 3 more44 min
Aug 12, 5:25 PM EDTSpecial Weather StatementFFCTalbot35 min
Aug 12, 5:26 PM EDTSpecial Weather StatementFFCMarion34 min
Aug 12, 5:27 PM EDTSpecial Weather StatementFFCDouglas, Paulding33 min
Aug 12, 5:34 PM EDTSevere Thunderstorm WarningFFCBartow, Carroll, Douglas, Haralson, Paulding, Polk41 min
Aug 12, 5:36 PM EDTSevere Thunderstorm WarningFFCButts, Henry, Jasper, Morgan, Newton, Oconee and 2 more39 min
Aug 12, 5:43 PM EDTSevere Thunderstorm WarningFFCCarroll, Haralson47 min
Aug 12, 5:46 PM EDTSevere Thunderstorm WarningFFCMarion, Schley, Sumter, Webster44 min
Aug 12, 5:52 PM EDTSpecial Weather StatementFFCTaylor38 min
Aug 12, 6:06 PM EDTSevere Thunderstorm WarningFFCCarroll, Coweta, Douglas, Fayette, Fulton39 min
Aug 12, 6:08 PM EDTSpecial Weather StatementFFCGreene, Morgan, Oconee, Oglethorpe37 min
Aug 12, 6:13 PM EDTSevere Thunderstorm WarningFFCGreene, Jasper, Morgan, Putnam10 min
Aug 12, 6:13 PM EDTSevere Thunderstorm WarningFFCCoweta, Heard, Troup47 min
Aug 12, 6:20 PM EDTSpecial Weather StatementFFCMuscogee25 min
Aug 12, 6:26 PM EDTSpecial Weather StatementFFCCobb, Gwinnett34 min
Aug 12, 6:31 PM EDTSpecial Weather StatementFFCDooly, Macon, Schley, Sumter, Webster29 min
Aug 12, 6:35 PM EDTSevere Thunderstorm WarningFFCHeard, Troup40 min
Aug 12, 6:43 PM EDTSpecial Weather StatementFFCOconee32 min
Aug 12, 6:49 PM EDTSpecial Weather StatementFFCGreene, Oglethorpe, Taliaferro, Wilkes26 min
Aug 12, 6:52 PM EDTSpecial Weather StatementFFCStewart, Webster23 min
Aug 12, 7:03 PM EDTSevere Thunderstorm WarningFFCHarris, Meriwether, Troup23 min
Aug 12, 7:05 PM EDTSpecial Weather StatementFFCOglethorpe, Wilkes25 min
Aug 12, 7:15 PM EDTSpecial Weather StatementFFCBibb30 min
Aug 12, 7:25 PM EDTSpecial Weather StatementFFCChattahoochee, Stewart, Webster35 min
Aug 12, 7:27 PM EDTSpecial Weather StatementFFCWilkes33 min
Aug 12, 7:45 PM EDTSpecial Weather StatementFFCTwiggs30 min

Nearby

Severe Thunderstorm Warnings in Georgia, 2023Every severe thunderstorm warning in 2023

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.